Facebook Pixel
EmpowHER Guest

Implantation bleeding or emergency contraceptive symptom?

By Anonymous March 2, 2015 - 4:55pm
Rate This

Paranoia has gotten the best of me.

So I took Take Action on 12/18, four hours after the condom broke. My period was due 01/08, but it didn't start until exactly a week later, 01/15. Thing is, I noticed a light pink with my discharge a day before my expected period date, 01/07. And I gotten what I think is my period on 02/12 as well.

I read online that you can still be pregnant if you have your period, but I'm not sure if those people just mistaken it for implantation bleeding. So now I'm a little worried again, and was wonder may it have been a Plan B side effect that day when I spotted light pink or can it be implantation bleeding and the past two "periods" were implantation bleeding as well? What's the difference in both appearance wise?

Add a CommentComments

There are no comments yet. Be the first one and get the conversation started!

Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!